# SDR HEEA0011868

- Difficulty date: November 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1081T
- Make and model: Bell 206L-1
- Aircraft serial: 45411
- System (JASC): 3457 · Global Positioning System
- Part: Antenna
- Part number: 1624820
- Condition: Failed
- Location: Cockpit Gps
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANTENNA WON'T ACQUIRE STATIONS.
